# SDR CA040726008

- Difficulty date: July 18, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,349 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191600
- Condition: Unserviceable
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARFLEX ARM END BUSHING ON YELLOW BLADE ARM BECAME LOOSE AROUND ADHESIVE JOINT OF CARBIDE BUSH AND A GAP, BEYOND SERVICEABLE LIMITATIONS, DEVELOPED. STARFLEX REPLACED WITH NEW PART IAW AS 350MWC.
